# SDR 2015FA0000609

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: General aviation
- Aircraft: N991SB
- Make and model: Cirrus SR22T
- Aircraft time: 561 hours
- Engine: Cont TSIO550K
- Engine time: 561 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Condition: Burned
- Location: Engine Oil
- Part time: 561 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT OIL LINE GOING TO THE LT TURBO WASTGATE CONTROLLER WAS UP AGAINST THE WASTEGATE DOWN PIPE.  THIS CAUSED A HOLE TO BE BURNED INTO THE OIL HOSE.  THE ENGINE LOST 10 QTS OF OIL BEFORE THE PILOT COULD LAND AT THE NEAREST AIRPORT.  THIS PROBLEM ORIGINATED AT THE MFG.  THE HOSE NEEDS TO BE LONGER TO ALLOW FOR THE RE-ROUTING OF THE HOSE AWAY FROM THE TURBO AND EXHAUST COMPONENTS.
